博碩士論文 91241006 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:11 、訪客IP:34.231.247.139
姓名 張淵(Yuan Chang)  查詢紙本館藏   畢業系所 數學系
論文名稱 有關非線性平衡定律之柯西問題的廣域弱解
(Global Weak Solutions to the Cauchy Problem ofNonlinear Balance Laws)
相關論文
★ 氣流的非黏性駐波通過不連續管子之探究★ An Iteration Method for the Riemann Problem of Some Degenerate Hyperbolic Balance Laws
★ 影像模糊方法在蝴蝶辨識神經網路中之應用★ 單一非線性平衡律黎曼問題廣義解的存在性
★ 非線性二階常微方程組兩點邊界值問題之解的存在性與唯一性★ 對接近音速流量可壓縮尤拉方程式的柯西問題去架構區間逼近解
★ 一些退化擬線性波動方程的解的性質.★ 擬線性波方程中片段線性初始值問題的整體Lipchitz連續解的
★ 水文地質學的平衡模型之擴散對流反應方程★ 非線性守恆律的擾動Riemann 問題的古典解
★ BBM與KdV方程初始邊界問題解的週期性★ 共振守恆律的擾動黎曼問題的古典解
★ 可壓縮流中微黏性尤拉方程激波解的行為★ 非齊次雙曲守恆律系統初始邊界值問題之整域弱解的存在性
★ 單一雙曲守恆律的柯西問題熵解整體存在性的一些引理★ 二階非線性守恆律的整體經典解
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 本篇論文分為兩個部分。部分Ⅰ在探討對於具有奇異來源項的純量平衡定律的Riemann問題的Lax型解的存在性與唯一性。部分Ⅱ在探討對於擬線性波方程類的廣域Lipschitz連續解。
在部分Ⅰ我們對於純量非線性平衡定律的Riemann問題給予構造廣義化熵解的新途徑。方程式的來源項為奇異的,因其為δ函數與不連續函數的乘積。將來源項重新公式化地闡述,我們研究對應的擾動Riemann問題。擾動Riemann解的存在性與穩定性被建立,且Riemann問題的廣義化熵解被構造,其為對應的擾動Riemann解的極限。廣義化熵解的自我相似性亦得到,使得Lax方法可被擴展至具有奇異來源項的純量非線性平衡定律。
在部分Ⅱ我們對於擬線性波方程的Cauchy問題類研究廣域Lipschitz連續解的存在性。應用Lax方法與廣義化Glimm方法,我們構造對應的擾動Riemann問題的近似解且建立解的導數的廣域存在性。那麼,經由對於方程式的來源項證明其殘數為弱收歛,可完成廣域Lipschitz連續解的存在性。
摘要(英) This thesis is divided into two parts. The part I is: Existence and Uniqueness of Lax-Type Solutions to the Riemann Problem of Scalar Balance Law with Singular Source Term,and the part II is: Globally Lipschitz Continuous Solutions to a Class of Quasilinear Wave Equations.
In the part I of the thesis we give a new approach of constructing the generalized entropy solutions to the Riemann problem of scalar nonlinear balance laws. The source term of equation is singular in the sense that it is a product of delta function and a discontinuous function. By re-formulating the source term, we study the corresponding perturbed Riemann problem. The existence and stability of perturbed Riemann solutions is established, and the generalized entropy solutions of Riemann problem are constructed as the limit of corresponding perturbed Riemann solutions. The self-similarity of generalized entropy solutions is also obtained so that Lax’’s method can be extended to the scalar nonlinear balance laws with singular source terms.
In the part II of the thesis we investigate the existence of globally Lipschitz continuous solutions to a class of Cauchy problem of quasilinear wave equations. Applying the Lax’’s method and generalized Glimm’’s method, we construct the approximate solutions of the corresponding perturbed Riemann problem and establish the global existence for the derivatives of solutions. Then, the existence of global Lipschitz continuous solutions can be carried out by showing the weak convergence of residuals for the source term of equation.
Keywords. Conservation laws; Nonlinear balance laws; Riemann problems; Perturbed Riemann problems; Characteristic method; Lax’’s method; Quasilinear wave equations; Hyperbolic systems of balance laws; Cauchy problem; Generalized Glimm’’s method.
關鍵字(中) ★ 廣義化Glimm方法
★ Cauchy問題
★ 平衡定律之雙曲線系統
★ 擬線性波方程
★ Lax方法
★ 特徵方法
★ 擾動Riemann問題
★ Riemann問題
★ 非線性平衡定律
★ 守恒定律
關鍵字(英) ★ Conservation laws
★ Lax's method
★ Characteristic method
★ Perturbed Riemann problems
★ Riemann problems
★ Quasilinear wave equations
★ Hyperbolic systems of balance laws
★ Cauchy problem
★ Nonlinear balance laws
★ Generalized Glimm's method
論文目次 1 Introduction 1
I Existence and Uniqueness of Lax-Type Solutions to the
Riemann Problem of Scalar Balance Law with Singular
Source Term 10
2 The Classical Solutions of the Perturbed Riemann Problem 11
2.1 The Global Classical Solutions of the Perturbed Riemann Problem
(2.1)-(2.4) by the Characteristic Method . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 12
2.1.1 xε Issued from ¡0L . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .. . . . 13
2.1.2 xε Issued from ¡0 ε . . . . . . . . . .. . . . . . . . . . . . . . . . . . . . . . . . . . .. . . . . . .. . 17
2.1.3 xε Issued from ¡0R . . . . . . . . . . . . . . .. . . . . .. . . . . . . . . . . . . . . . . . .. . . . . . 20
2.2 Behavior of the Perturbed Riemann Solutions (2.45) as ε → 0 .. . . . . . . . . 21
2.3 The Classical Solutions of the Perturbed Riemann Problem with Dis-
continuous Initial Data by the Characteristic Method . . . . . . . . . . . . . . . . . . . . . . 23
2.3.1 xε Issued from ¡L 0ε . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .. 23
2.3.2 xε Issued from ¡R 0ε . . . . . . . . . . . . . . . . . . . . . . . .. . . . . . . . .. . . . . . . . . . . 24
3 The Shock Waves of the Riemann and Perturbed Riemann Problems 29
3.1 The ShockWaves of the Perturbed Riemann Problem (2.1),(2.3),(2.4) and
(3.1) . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .29
3.2 Behavior of the Solutions of Perturbed Riemann Problem (2.1),(2.3),(2.4)
and (3.1) as ε → 0 . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 31
4 Stability of the Perturbed Riemann Solutions and the Generalized Entropy
Solutions 34
4.1 An Example Demonstrating the Non-Stability of Perturbed Riemann
Solutions with respect to the General Profile of ε(x) . . . . . . . . . . . . . . . . . . . . . . 34
4.2 Stability of the Perturbed Riemann Solutions with respect to Some Class of
{aε(x)} . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .. . . . . . 38
4.3 Uniqueness of the Generalized Entropy Solution of Lax-Type to the Riemann Problem (1.1)-(1.3) . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .. . . . . . . . . . . . . 45
II Globally Lipschitz Continuous Solutions to a Class of
Quasilinear Wave Equations 47
5 The Riemann and Perturbed Riemann Problems 48
5.1 The Approximate Solution of the Perturbed Riemann Problem (5.6) . . . . . . . 50
5.2 The Approximate Weak Solution of the Riemann Problem (1.16) and (5.1) . . 55
6 The Generalized Glimm’s Scheme and Its Stability 60
6.1 The Generalized Glimm’s Scheme . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 60
6.2 Stability of the Generalized Glimm’s Scheme . . . . . . . . . . . . . . . . . . . . . . . . . 62
7 Weak Convergence of the Residuals 66
7.1 The Estimations of the Residuals of (uε θ",△x,Uεθ",△x) . . . . . . . . . . . . 66
7.2 Existence of a Weak Solution for the Cauchy Problem(1.16) . . . . . . . . . . . . . .71
Bibliography 74
參考文獻 Bibliography
[1] D. Amadori, L. Gosse and G. Guerra, Global BV entropy solutions and uniqueness for hyperbolic systems of balance laws, Arch. Rational Mech. Anal. 162 (2002) pp. 327-366.
[2] P. J. Blatz and W. L. Ko, Application of finite elastic theory to the deformation of rubbery materials, Trans. Soc. Rheol. 6 (1962), pp. 223-251.
[3] A. Bressan and Y. Zheng, Conservative solutions to a nonlinear variational wave equation, Comm. Math. Phys. 266 (2006), pp. 471-497.
[4] C. Dafermos, Generalized characteristics and the structure of solutions of hyperbolic conservation laws, Ind. Univ. Math. J. 26 (1977), pp. 1097-1119.
[5] C. Dafermos, Solutions of the Riemann problem for a class of conservation laws by the viscosity method, Arch. Ration. Mech. Anal., 52 (1973), pp. 1-9.
[6] C. M. Dafermos, Hyperbolic conservation laws in continuum physics, Springer-Verlag, Berlin, New York, 1999.
[7] C. M. Dafermos and L. Hsiao, Hyperbolic systems of balance laws with inhomogeneity and dissipation, Indiana U. Math. J. 31 (1982), pp. 471-491.
[8] G. Dal Maso, P. LeFloch and F. Murat, Definition and weak stability of nonconservative products, J. Math. Pure. Appl., 74 (1995), pp. 483-548.
[9] Ronald J. DiPerna, Measure-Valued Solutions to Conservation Laws,Arch. Ration. Mech. Anal., 88 , No. 3 (1985), pp. 223-270.
[10] J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math., 18 (1965), pp. 697-715.
[11] J. M. Greenberg, Smooth and time periodic solutions to the quasilinear wave equation, Arch. Rational Mech. Anal. 60 (1975), pp. 29-50.
[12] J. M. Greenberg and M. Rascle, Time-periodic solutions to systems of conservation laws, Arch. Rational Mech. Anal. 115 (1991), pp. 395-407.
[13] J.M. Hong, An extension of Glimm's method to inhomogeneous strictly hyperbolic systems of conservation laws by ``weaker than weak" solutions of the Riemann problem, J. Diff. Eqn. 222 (2006), pp. 515-549.
[14] J.M. Hong and B. Temple , A bound on the total variation of the conserved quantities for solutions of a general resonant nonlinear balance law, SIAM J. Appl. Math. 64 (2004), pp. 819-857.
[15] J.M. Hong and P. G. LeFloch, A version of Glimm method based on generalized Riemann problems (2006), J. Portugal Math., in press.
[16] C. H. Hsu, S. S. Lin and T. Makino, Smooth solutions to a class of quasilinear wave equations, J. Diff. Eqns. 224 (2006), pp. 229-257.
[17] J. K. Hunter and Y. Zheng, On a nonlinear hyperbolic variational equation, I and II, Arch. Rational Mech. Anal. 129 (1995), pp. 305-353 and 355-383.
[18] E. Isaacson and B. Temple, Convergence of 2 x 2 Godunov method for a general resonant nonlinear balance law, SIAM J. Appl. Math. 55 (1995), pp. 625-640.
[19] F. John, Delay singularity formation in solutions of nonlinear wave equations in higher dimensions, Comm. Pure Appl. Math. XXIX (1976), pp. 649-681.
[20] K. T. Joseph and P. G. LeFloch, Singular limits for the Riemann problem: general diffusion, relaxation, and boundary condition, in " new analytical approach to multidimensional balance laws", O. Rozanova ed., Nova Press, 2004.
[21] J. B. Keller and L. Ting, Periodic vibrations of systems govern by nonlinear partial diferential equations, Comm. Pure Appl. Math. XIX (1966), pp. 371-420.
[22] S. Klainerman and A. Majda, Formation of singularities for wave equations including the nonlinear vibrating string, Comm. Pure Appl. Math. 33 (1980), pp. 241-263.
[23] S. Kruzkov, First order quasilinear equations with several space variables, Math. USSR Sbornik, 10 (1970), pp. 217-243.
[24] P. D. Lax, Development of singularities of solutions of nonlinear hyperbolic partial differential equations, J. Math. Phys. 5 (1964), pp. 611-613.
[25] P. D. Lax, Hyperbolic system of conservation laws, II, Comm. Pure Appl. Math. 10 (1957), pp. 537-566.
[26] P. G. LeFloch, Entropy weak solutions to nonlinear hyperbolic systems under nonconservative form, Comm. Part. Diff. Eq. 13 (1988), pp 669-727.
[27] P. G. LeFloch, Shock waves for nonlinear hyperbolic systems in nonconservative form, Institute for Math. and its Appl., Minneapolis, Preprint #593, 1989.
[28] P. G. LeFloch and T. P. Liu, Existence theory for nonlinear hyperbolic systems in nonconservative form, Forum Math. 5 (1993), pp. 261-280.
[29] T. P. Liu, The Riemann problem for general systems of conservation laws, J. Diff. Equations, 18 (1975), pp. 218-234.
[30] T. P. Liu, Quaslinear hyperbolic systems, Comm. Math. Phys., 68 (1979), pp. 141-172.
[31] P. Marcati and R. Natalini, Global weak solutions to quasilinear wave equations of Klein-Gordon and Sine-Gordon type, J. Math. Soc. Japan 50 (1998), pp. 433-449.
[32] C. Mascia and C. Sinestrari, The perturbed Riemann problem for a balance law, Advances in Differential Equations, 2 (1997), pp. 779-810.
[33] O. A. Oleinik, Discontinuous solutions of nonlinear differential equations, Amer. Math. Soc. Transl. Ser. 2, 26 (1957), pp. 95-172.
[34] R. Peszek, Generalization of the Greenberg-Rascle construction of periodic solutions to quasilinear equations of 1-d elasticity, Quart. Appl. Math. LVII (1999), pp. 381-400.
[35] C. Sinestrari, The Riemann problem for an inhomogeneous conservation law without convexity, Siam J. Math. Anal., 28, No. 1, (1997), pp. 109-135.
[36] C. Sinestrari, Asymptotic profile of solutions of conservation laws with source, Diff. and Integral Equations, 9, No. 3, (1996), pp. 499-525.
[37] M. Slemrod and A. Tzavaras, A limiting viscosity approach for the Riemann problem in isentropic gas dynamics, Ind. Univ. Math. J. 38 (1989), pp. 1047-1073.
[38] J. Smoller, Shock waves and reaction-dffusion equations, Springer, New York, 1983.
[39] B. Temple,Global solution of the Cauchy problem for a class of 2 x 2 nonstrictly hyperbolic conservation laws, Adv. Appl. Math. 3 (1982), pp. 335-375.
[40] A. Tzavaras, Waves interactions and variation estimates for self-similar zero viscosity limits in systems of conservation laws, Arch. Ration. Mech. Anal., 135 (1996), pp. 1-60.
[41] A. Volpert, The space BV and quasilinear equations, Maths. USSR Sbornik 2 (1967), pp. 225-267.
[42] P. Zhang and Y. Zheng, Weak solutions to a nonlinear variational wave equation, Arch. Rational Mech. Anal. 166 (2003), pp. 303-319.
[43] P. Zhang and Y. Zheng, Weak solutions to a nonlinear variational wave equation with general data, Ann. Inst. H. Poincare-Analyse Non-lineaire 22 (2005), pp. 207-226.
指導教授 洪盟凱(John M. Hong) 審核日期 2008-7-19
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明